# SDR C2XA10SH393

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 145943
- Aircraft time: 13,985 hours, 7,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CROSS BEAM (TRIANGLE SHAPE) AT FRAME 65 BETWEEN STRINGER 16L-19L HAS CORROSION (LEVEL 2 LOCAL) AROUND SCREW HOLE.  MAINTENANCE PERFORMED REPAIR ON CROSSBEAM (TRIANGLE SHAPE) AT FRAME 65 BETWEEN STRINGER 16L-19L IAW EC5320-01479.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
